# SDR AALA202504290680

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 83,270 hours, 10,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R ESCAPE SLIDE LIGHT INOP. MAINTENANCE RELAMPED DOOR 4R ESCAPE SLIDE LAMP IAW AMM 33-51-04. OPS CHECK GOOD. OK FOR SERVICE.
